# SDR UALA2011071103414

- Difficulty date: July 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 62,832 hours, 9,174 cycles
- Engine: Pwa PW40903
- System (JASC): 5280 · Landing Gear Doors
- Part: Bonding Jumper
- Condition: Missing
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BONDING WIRE ON LEFT NOSE GEAR DOOR IS MISSING.  REPLACED MISSING BONDING WIRE.
